TITLE

ISMP Adverse Drug Reactions

AUTHOR(S)
Shuster, Joel
PUB. DATE
February 2008
SOURCE
Hospital Pharmacy;Feb2008, Vol. 43 Issue 2, p85
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
The article presents several case studies of adverse drug reactions. A 63-year-old man with sinusitis prophylaxis developed hemorrhagic colitis after receiving amoxicillin. A 30-year-old woman with panic disorder developed paresthesia after receiving sertraline. A 20-year-old woman with pleuritic chest pain developed hepatotoxicity after receiving aminoglycoside.
ACCESSION #
29976247

 

Related Articles

  • Sertraline.  // Reactions Weekly;9/8/2012, Issue 1418, p40 

    The article describes the case of a 52-year-old man who developed diffuse alveolar damage (DAD) and recurrent respiratory failure during treatment with sertraline.

  • Sertraline.  // Reactions Weekly;Aug2014, Vol. 1513 Issue 1, p33 

    The article presents a case study of a 63-year-old man who developed ventricular tachycardia after receiving sertraline treatment while he experience shocks from his implanted cardioverter-defibrillator.

  • Amoxicillin/ceftriaxone.  // Reactions Weekly;3/12/2011, Issue 1342, p6 

    The article describes the case of a 33-year-old woman who developed gastrointestinal candidiasis while receiving ceftriaxone and amoxicillin for actinomyces related appendicitis.

  • Amoxicillin/clavulanic acid.  // Reactions Weekly;3/12/2011, Issue 1342, p6 

    The article describes the case of a 58-year-old man who experienced photophobia, fever and headache, one day after receiving amoxicillin/clavulanic acid for skin infection.

  • Various drugs.  // Reactions Weekly;Jan2015, Vol. 1533 Issue 1, p432 

    The article presents case studies of drug toxicities on 33 patients involving 22 men and 10 women after consuming drugs such as amoxicillin, dronedarone, and metropolol.

  • Amoxicillin.  // Reactions Weekly;1/11/2014, Issue 1483, p11 

    The article discusses 15 case reports of 13 female and two male patients, aged 4-72 years who developed delayed hypersensitivity reactions to amoxicillin.

  • Amoxicillin/clavulanic-acid/cefuroxime.  // Reactions Weekly;Sep2014, Vol. 1520 Issue 1, p24 

    The article presents a case study of a 29-year-old woman who was diagnosed with acute localised exanthematous pustulosis after being treated with amoxicillin, clavulanic-acid and cefuroxime for non-follicular pustules and surrounding erythema.

  • Aripiprazole.  // Reactions Weekly;4/7/2007, Issue 1146/1147, p8 

    A case study of a woman reported with acute dystonia is presented. The woman, who was receiving sertraline and clonazepam, started taking aripiprazole after being diagnosed with undifferentiated-type schizophrenia. She experienced the side effects of the drug after three days of taking it. The...

  • Sertraline.  // Reactions Weekly;6/22/2013, Issue 1458, p40 

    This article offers information on a case study of sertraline-induced urinary incontinence.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics